# SDR 2000ZZZX457

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45935
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1050-1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING:  FUSELAGE CORROSION DAMAGE AT STA 1050 TO STA 1140, LONGERONS 34LT TO 30RT.  REPAIRED CORROSION DAMAGE IAW FINE AIRLINES EO 9709021 AND SRM 51-1-21.  (X)
